MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE GS PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE GS PORTABLE OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit was received for investigation on june 09, 2025.The unit was received with a reported system hot, which was confirmed through data log analysis.The compressor had low flow, which possibly caused due to damaged piston seals.Zeolite dust was observed in the unit which, is caused by the breakdown of the zeolite particles.That occurs when the zeolite rubs against one another.Over time this can lead to multiple errors.However, due to the mention of a fire hazard in the reported message and no further conclusions can be drawn without the patient's additional information.This complaint is being submitted in an abundance of caution.
 
Event or Problem Description
On (b)(6) 2025, the patient contacted inogen, to report that an error message indicating a potential fire hazard appeared on their gs home concentrator.The patient did not provide specific details regarding the circumstances of the message, including when or how it occurred.Inogen, attempted to follow up with the patient on three separate occasions to gather more information, but the patient was unreachable.No injuries, fires, or property damage were reported.This complaint is being submitted due to the nature of the error message referencing a potential fire hazard.

Brand Name
INOGEN ONE GS PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE GS PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key22243197
Report Number3004672275-2025-00086
Device Sequence Number21092827
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown